La diversité culturelle
Bibliographic Data
| ID | 20479347 |
|---|---|
| Authors | Guy Jucquois (corresponding author) |
| Year | 1992 |
| Volume | 18 |
| Issue | 1 |
| Pages | 103-139 |
| Publication date | 1992-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Cahiers de l Institut de Linguistique de Louvain (JOURNAL) |
| Journal identifiers | ISSN: 0771-6524 • E-ISSN: 1783-1407 |
| Publisher | Peeters Publishers (PUBLISHER • BE) |
| DOI | 10.2143/cill.18.1.2016678 |
| OpenAlex | W2320936532 |
| Language | FR |
| Highly cited | No |
|---|